# SDR HEEA0010543

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 205030889016
- Condition: Mis Mfg
- Location: Tailboom
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORN OPENING ON BRACKET IS TOO NARROW.  NEED PROPER DEGREE ON FLANGE TO INCREASE OPENING.  MEASURED DEGREE OF ORIGINAL ANGLE AND FOUND TO BE 45 DEGREES ON FLARE.
